# SDR SWAA2018112827177

- Difficulty date: September 28, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 24,793 hours, 14,625 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 115A21796
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER DEFLECTION RIB SHELF PANEL SERRATED PLATE HARDWARE LOOSE.  REPAIRED RIB ASSEMBLY PER EA & SRM.
